RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Turk. J. Math., 2018, том 42, выпуск 5, страницы 2841–2853 (Mi tjm1)  

Iteration method of approximate solution of the Cauchy problem for a singularly perturbed weakly nonlinear differential equation of an arbitrary order

Alexey R. Alimovab, Evgeny E. Bukzhalevc

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
c Faculty of Physics, Moscow State University, Moscow, Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00295-a
18-01-00333-a
18-01-00424
Министерство образования и науки Российской Федерации NSh-6222.2018.1
The authors are grateful to the referee for valuable comments and suggestions. The research of the first author was supported by the Russian Foundation for Basic Research (grant nos. 16-01-00295-a, 18-01-00333-a) and by the Programme for State Support of Leading Scientific Schools of the President of the Russian Federation (project no. NSh-6222.2018.1). The work of the second author work was supported by the Russian Foundation for Basic Research (grant no. 18-01-00424).


DOI: https://doi.org/10.3906/mat-1807-40


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 06.07.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tjm1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018